# SDR RAIA00203093

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 12,840 hours, 14,364 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,457 hours, 13,451 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensing Element
- Part number: 31055016
- Part serial: 2495560
- Condition: Inoperative
- Part time: 3,091 hours, 3,758 cycles
- Stage of operation: TX
- How discovered: T
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

5501-STL- LEFT ENGINE WILL NOT MAKE TARGET TORQUE. MAINTENANCE REMOVED AND REPLACED THE #1 ENGINE INLET TEMP SENSOR, OP CK OK
